Jump to content

yogini

Volunteer
  • Content Count

    3,033
  • Joined

  • Last visited

Everything posted by yogini

  1. 4 months is not so long. I spent 3 months in inner ear rehab for no reason, also trying to explain my symptoms. Other people here have had the wrong diagnosis for years. Are you feeling better now? Is your condition curable?
  2. Have you been diagnosed with dysautonomia? You may have that plus another condition causing your other symptoms
  3. have you tried compression hose? they should help swelling of feet/legs
  4. These do not sound like common symptoms for dysautonomia. Ask your doctor if you are concerned
  5. IT is hard to tell what the problem is - it could be the wrong beta, the wrong dosage, time of day you are taking or betas could just be wrong for you. Sometimes you need to combine betas with a BP increasing med like florinef. When you say HR spikes what do you mean -- how much?
  6. I am not a doctor, the numbers you are reporting do not seem severe to me. I have had 100 pulse lying down many,many times - or even higher like 120. A BP of 100/49 lying down is not abnormal. I have had Bps of 60/40 and this is within the healthy range for lying down - even for people without dysautonomia. I still get these numbers sometimes, but I am able to work full time and have close to a "normal life" Personally, having these numbers would not make me stay in bed. You should ask your dr whether this is required - bed rest usually is not recommended for POTS patients. Staying in be
  7. I do not think toprol would make you gradually worse over time, unless you increased your dose over time. IF you have tachycardia and low blood pressure, sometime it helps to take a med which increases your BP (like florinef or midodrine) along with the beta blocker. Or maybe it's not the right medication for you at all. I hope the new doctor helps you find a better treatment for you.
  8. i don't know much about depression, but believe that beta blockers can contribute to depression.
  9. Did you start taking it before POTS for another condition? I think it's very unlikely that a beta blocker would cause POTS or autonomic issues. It leaves your system within 24 hrs and you should be back to "normal" if your dr tells you to taper off of it. Beta blockers aren't for everyone with dysautonomia. They tend to cause low blood pressure - which for those of us with already low blood pressure sometimes doesn't work. On the other hand, they help lots of people with POTS control their heart rate and are one of the most common/effective medications we have. Each person is different.
  10. POTS is a form of dysautonomia, the most common form.
  11. Goschi Not sure your "study" is scientifically meaningful for a number of reasons. But most of all I agree with Katy's question. Unless their HR went up 30 bpm very quickly and stayed there (or continued to increase), I don't think they have POTS. I am pretty sure most healthy people wouldn't have this increase. My friends have standing HRs in the 70s/80s (def less than 100), so they clearly don't have the 30 bpm increase. With POTS, mine is in the 120s/130s if I'm lucky.
  12. That's awesome. I would be optimistic that they would be able to help you.
  13. It si very common. Mine has improved a lot through yoga. Getting a massage also helps.
  14. The stress test is really done to measure your heart health and not really for the postural effects of POTS. most of us have a healthy heart even though we have dysautonomia.
  15. Can you build in stages, like trying a day trip first? Is there someone that can travel with you?
  16. I am optimistic. i've had POTS over 10 years and it seems like patients are banding together more than ever to raise awareness. The discussions on forums like these seem to be a lot more in-depth and scientific than they used to be. Hopefully as the world learns more about POTS, it will become easier to diagnose and treat.
  17. I still get pooling/mottled skin pattern even though most of my other symptoms are improved. It is less of a worry than the other POTS symptoms. If you are feeling better, that is great!
  18. Climbing stairs/going uphill requires extra HR/BP. For people with HR/BP issues, it makes sense that stairs could be challenging. I used to go up very slowly and that helped. Treadmills make me dizzy - when I get off them I feel like I am still moving. Unless you have a treadmill in your house, getting to the gym requires time and energy and is hard to do every day. Walking in the hallway at home did the trick for me. From this I was gradually able to build up to other forms of exercise.
  19. Check with your doctor as some people have heart issues in addition to pots. But yes, it isn't unusual to have with just POTS.
  20. I hope you are better. I might seem like it is from the cape but it is hard to tell. Pots is a long term Illness that has fluctuations and good and bad periods. It isn't unusual to have several days or weeks of feeling normal. Anything is possible , but It is unusual to get totally better in the way you described. Only time will tell.
  21. I had a year or two when I couldn't walk and I am much better now. If you can try to practice walking a few minutes every day. I did that and built up over time
  22. It is good that you keep looking into things as some of the symptoms you've been mentioning in your posts seem different than they typical POTS experience.
  23. If you have tons and salt and water your BP could be higher over time. Compression hose is also an instant fix for BP. The others have mentioned meds which help with BP - thee are many. The most common are midodrine and florinef. The medication that helped my BP with the fewest side effects was Paxil (SSRI).
  24. This is from someone's blog - is there a scientific article which discusses the connection. I am not surprised that Gardasil has problems, as it is a new vaccine. There was a push to get everyone vaccinated by the drug company that manufactures it. Often with new meds it takes a while to figure out the side effects. I am just surprised that there would be medical evidence of a link to POTS because the medical community at large is not focused on POTS and there aren't many studies done.
  25. I don't know anything about Celebrex, but you may want to Google it to see if there are withdrawal symptoms. Even if tachycardia isn't a withdrawal symptom any kind of change in medication can cause a POTS flare up. I've had to taper off my meds over weeks/months even though my doctor said I could do it right away. Of course consult with your doctor or pharmacist on all of this.
×
×
  • Create New...